# SDR DLM11020054

- Difficulty date: January 14, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 45,927 hours, 6,225 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV 2, CORROSION WAS FOUND WHILE INSPECTING HORIZONTAL STABILIZER UPPER SURFACE BARREL NUT BORES PER SI8-85288-12.  CORROSION WAS ON LT AND RT UPPER SKINS AS WELL AS FRONT AND REAR SPAR CAPS.  REPAIRED PER ER/A 412285-14.
